# SDR QXEA200301517

- Difficulty date: December 3, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 14,681 hours, 20,986 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACKED Z-ANGLE RIGHT HAND WING FORWARD SPAR AT TOP FROM FIRST RIVET TO TOP EDGE OF STATION YW45-00.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
